MathSciNet Relay Station
MathSciNet bibliographic data
MR725484 60J35 (60J60)
Langer, H.; Schenk, W. Knotting of one-dimensional Feller processes. Math. Nachr. 113 (1983), 151–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement